# SDR SWIA200616453

- Difficulty date: March 16, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 14,430 hours, 19,590 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8027
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 12,302 hours, 18,235 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ENGAGED RUDDER TRIM GETS STICK WHEN TRIMING LEFT OR NOSE RIGHT RUDDER TRIM.   REPLACED RUDDER SERVO IAW MM 22-10-05.  OPERATIONAL TESTS GOOD, PN 622-5734-002, SN ON 1G7X  SN OFF 8027.
